# SDR DXTA2012060504990

- Difficulty date: June 4, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 12,084 hours, 7,643 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WHEN GEAR WAS SELECCTED DOWN FAILED TO GET LT MAIN GREEN LIGHT.  BLEW GEAR DOWN AND DID FLYBY WITH TOWER TO CONFIRM GEAR DOWN.  LANDED WITH NO FURTHER PROBLEMS.  REMOVED TWO INOPERATIVE BULBS IN LT GEAR INDICATION PANEL. INSTALLED NEW BULBS.  OPS CHECK GOOD.
